# SDR SWAA2020040335405

- Difficulty date: April 1, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 26,624 hours, 11,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT HAS HALF INCH CRACK LOWER CENTER SECTION ( MX NOTE ) /
